# SDR UPS08B52400

- Difficulty date: April 17, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-400
- Aircraft serial: 27154
- Aircraft time: 70,344 hours, 12,159 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Filler
- Part number: 65B09631344
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:BCF BS 1140 LT TENSION TIE UPPER & LWR CLIP FILLER CRACKED.  BS 1140 LT TENSION TIE UPPER & LWR CLIP FILLER REPLACED PER SRM 53-40-30 F FIG 201.
